American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55C35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 7 of 7 found      Go to page: 1

[1] P. E. Conner and Frank Raymond. Deforming homotopy equivalences to homeomorphisms in aspherical manifolds. Bull. Amer. Math. Soc. 83 (1977) 36-85. MR 0467777.
Abstract, references, and article information   
View Article: PDF

[2] Robert Oliver. Fixed points of disk actions. Bull. Amer. Math. Soc. 82 (1976) 279-280. MR 0407870.
Abstract, references, and article information   
View Article: PDF

[3] Robert Oliver. Fixed-points of finite group actions on contractible complexes. Bull. Amer. Math. Soc. 81 (1975) 482-484. MR 0368055.
Abstract, references, and article information   
View Article: PDF

[4] Yukio Matsumoto. A 4-manifold which admits no spine. Bull. Amer. Math. Soc. 81 (1975) 467-470. MR 0380814.
Abstract, references, and article information   
View Article: PDF

[5] J. P. Alexander, G. C. Hamrick and J. W. Vick. Bilinear forms and cyclic group actions. Bull. Amer. Math. Soc. 80 (1974) 730-734. MR 0346821.
Abstract, references, and article information   
View Article: PDF

[6] Theodore Chang and Tor Skjelbred. Topological Schur lemma and related results. Bull. Amer. Math. Soc. 79 (1973) 1036-1038. MR 0334263.
Abstract, references, and article information   
View Article: PDF

[7] Theodore Chang and Tor Skjelbred. Group actions on Poincaré duality spaces. Bull. Amer. Math. Soc. 78 (1972) 1024-1026. MR 0307226.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 7 of 7 found      Go to page: 1